The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Algorithms for computing common fixed points of a finite family of multivalued strictly pseudo-contractive mappings in Banach spaces

Pages: 51 – 67

Author

T.M.M. Sow

Abstract

The aim of this paper is to study fixed point problems of a class of multivalued strictly pseudo-contractive mappings in Banach spaces. We introduce a new iterative algorithm to find a common fixed point, which is a unique solution of some variational inequality, of a finite family of multivalued strictly pseudo-contractive mappings without any compact condition on either the operators or the space considered. The main results are also applied to minimum-norm fixed points of a finite family of strictly pseudo-contractive mappings in Hilbert spaces. Finally, the illustration of the proposed method is given in \(l_4\) spaces.

Full Text (PDF format)

Received: 11 March 2019; Accepted: 15 August 2019.